# SDR HEEA083863

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N501PH
- Make and model: Bell 407
- Aircraft serial: 53401
- Aircraft time: 2,126 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Shaft
- Part number: 407040416101
- Part serial: A1
- Condition: Corroded
- Location: Trgb Output
- Part time: 2,127 hours
- Component: Gearbox
- Component part number: 406040400119
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR GEARBOX OUTPUT SHAFT HAS EXCESSIVE PITTING ON SPLINES.  OUTPUT CAP 406040408101, SN AFS1424 BEARING LINER WORN BEYOND LIMITS. REPAIRED.
